# SDR C2XA09IA251

- Difficulty date: October 5, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 24,906 hours, 18,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301825005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE CROWN SKIN PANEL WAS FOUND TO HAVE A 55MM CRACK ON THE LOWER LEG BETWEEN THE CAPTAINS WINDSHIELD AND DV WINDOW.  MAINTENANCE REMOVED THE DAMAGED SECTION, AND INSTALLED A REPAIR DOUBLER IN ACCORDANCE WITH ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5330-01988, LEAK CHECKED SATISFACTORILY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
